Integrating factors and conservation theorems of Lagrange’s equations for generalized nonconservative systems in terms of quasi-coordinates
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2006, Vol. 55 Issue (7): 3241-3245    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Integrating factors and conservation theorems of Lagrange’s equations for generalized nonconservative systems in terms of quasi-coordinates
Qiao Yong-Fen1, Zheng Shi-Wang2
(1)东北农业大学工程学院,哈尔滨 150030; (2)商丘师范学院物理系,商丘 476000
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn